# SDR ASAA2021062935209

- Difficulty date: June 29, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 47,564 hours, 14,394 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632921461
- Part serial: 2527
- Condition: Out Of Limits
- Location: Precooler
- Part time: 10,960 hours, 3,182 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C NG-36WC-00001 FOUND PRE-COOLER VALVE TO BE OUT OF LIMITS ON #1 ENGINE. GROUNDED - YES. REMOVED AND REPLACED PRE-COOLER VALVE REF B737-800 AMM 36-12-02-400-801/000-801. OPS CK GOOD.
